How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Andy Your Own Question
Dr. Andy
Dr. Andy, Medical Director
Category: Dog Veterinary
Satisfied Customers: 29983
Experience:  UC Davis graduate, emphasis in dermatology, internal medicine, pain management
14008320
Type Your Dog Veterinary Question Here...
Dr. Andy is online now
A new question is answered every 9 seconds

My dog is acting weird like he has ate something to hurt m

Customer Question

My dog is acting weird like he has ate something to hurt him what can I do please help me
Submitted: 11 months ago.
Category: Dog Veterinary
Expert:  Dr. Andy replied 11 months ago.

Hello,

I need more specifics, because I really can't say anything at this point. Hurt him? What is he exhibiting that makes you concerned about pain? What are you seeing that maks you think he ate something bad?

Customer: replied 11 months ago.
He is shaking can't stand up on his own if he does off balance I think maybe he has took a pill or something off the floor thst was dropped by a friend that was here what can I do or maybe ate some poison cause they did spray my house monda for roaches
Customer: replied 11 months ago.
What can I do I'm scared were can I talked him to get him checked out tonight somewhere close in my area
Expert:  Dr. Andy replied 11 months ago.

Okay. Without question, he must get to an ER vet. Paps is a small dog, so ingestion of even a single tablet of medication could be toxic to him or result in serious symptoms. With being off balance, which is called being ataxic, that is very serious.

In addition, the shaking or tremoring is very abnormal and would be consistent with possible severe nausea, pain, or due to whatever was ingested. Unfortunately, we have no way to moderate Paps symptoms with at home therapies, and considering something toxic may have been ingested, the ER trip is well worth it.

If you call your primary veterinarian or any local vet that is closed, there answer machine should give you the phone number of a close emergency hospital.

Wish I could do more.

Dr. Andy

Expert:  Dr. Andy replied 10 months ago.
Hi ***** *****,
I'm just following up on our conversation about Paps. How is everything going?
Dr. Andy